The Michigan Mathematical Journal

Normed fields over the real and complex fields.

Leonard Tornheim

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 1, Issue 1 (1952), 61-68.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028989727

Digital Object Identifier
doi:10.1307/mmj/1028989727

Mathematical Reviews number (MathSciNet)
MR0049178

Zentralblatt MATH identifier
0048.26901

Subjects
Primary: 09.1X

Citation

Tornheim, Leonard. Normed fields over the real and complex fields. Michigan Math. J. 1 (1952), no. 1, 61--68. doi:10.1307/mmj/1028989727. https://projecteuclid.org/euclid.mmj/1028989727


Export citation